Année 1998


[164] R. Eymard, T. Gallouët, M. Ghilani, and R. Herbin.
Error estimate for the finite volume approximate of the solution to a nonlinear convective equation.
In Recent advances in problems of flow and transport in porous media (Marrakech, 1996), volume 11 of Theory Appl. Transp. Porous Media, pages 13-24. Kluwer Acad. Publ., Dordrecht, 1998.


[165] R. Eymard, T. Gallouët, D. Hilhorst, and Y. Naït Slimane.
Convergence of a finite volume scheme for a parabolic degenerate equation.
In Recent advances in problems of flow and transport in porous media (Marrakech, 1996), volume 11 of Theory Appl. Transp. Porous Media, pages 3-11. Kluwer Acad. Publ., Dordrecht, 1998.



EYMARD Robert 2017-08-29